MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSL-320
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a0412 material rupture and a010402 migration.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and device rupture.
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".Healthcare professional later reported "#1 history of bilateral augmentation mammoplasty, #2 capsular contracture with implant displacement bilaterally, #3 ptosis bilateral breast.Healthcare professional later reported "obvious displacement with suspected capsular contracture generating that implant displacement palpable and visible particularly in the superior poles bilaterally with an appropriate need for removal and replacement and considerations for conversion either whole or in part into a new pocket of muscular space.She has had and in fact has had suggestions for mastopexy in the past as well as recently and elected to proceed with the after mentioned procedure to rectal capsular contracture as well as ascertain the need for removal and replacement given the obvious implant displacement and suspected incipient implant rupture with crease fold failure of the implant generated by capsular tissue." capsular contracture baker grade iii confirmed via mammogram.This record is for left side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ rupture: not observed openings during the analysis.¿ malposition: unable to observe as it is not related to the manufacturing process.¿ crease/folding of implant: observed.As per the investigation procedures wear abrasion was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22057263
Report Number9617229-2025-08344
Device Sequence Number12715844
Product Code FTR
UDI-Device Identifier10888628032552
UDI-Public(01)10888628032552(10)3539380(11)210806(17)260706
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Catalogue NumberSSL-320
Device Lot Number3539380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite